JOURNAL OF NETWORKS (JNW)
ISSN : 1796-2056
Volume : 2    Issue : 3    Date : June 2007

A Multi-Commodity Flow Model for Optimal Routing in Wireless MESH Networks
Antonio Capone and Fabio Martignon
Page(s): 1-5
Full Text:
PDF (311 KB)


Abstract
We propose a mathematical programming model of the routing problem in multi-hop wireless
networks that takes into account quality of service requirements considering bandwidth constraints.
The proposed approach is suitable for Wireless MESH Networks (WMN) where topology is almost
fixed and routes can be optimized based on global objectives. We then consider and solve the
scheduling problem, illustrating how routing and scheduling models can be combined to route
flows with guaranteed bandwidth. As an interesting application of the proposed approach, we
present some numerical examples that show how our model can be used to estimate the impact of
transmission range on network capacity.

Index Terms
Wireless MESH Networks, Multi-hop Wireless, QoS Routing, Multi-commodity flows.